# SDR RAIA00412040

- Difficulty date: December 30, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 23,590 hours, 26,603 cycles
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Trim
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

5512 - STL - RIGHT ENGINE TORQUE INDICATION HIGH.  MAINTENANCE ADJUSTED TRIM FOR BOTH ENGINES AND OPS CK GOOD.
